MAUDE Adverse Event Report: ABBOTT MEDICAL GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BURR HOLE COVER

ABBOTT MEDICAL GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BURR HOLE COVER
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 2 burr hole cover; however, it is unknown which burr hole cover, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: dbs burr hole cover, model: 6010, udi: (b)(4), serial: n/a, batch: 7684380.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported that the patient experienced skin erosion at the right-side burr hole cover.Surgical intervention was undertaken on (b)(6) 2025 where they cleaned the area, performed a skin graft, and closed.The patient was admitted for 4-5 days and received antibiotics.No signs of infection were reported.

Brand Name
GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM
Common Device Name
DBS BURR HOLE COVER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23334021
Report Number1627487-2025-05132
Device Sequence Number10637714
Product Code MHY
UDI-Device Identifier05415067030283
UDI-Public(01)05415067030283(10)7684380(17)221005
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2022
Device Model Number6010
Device Catalogue Number6010
Device Lot Number7684380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2X DBS EXTENSIONS; 2X DBS LEADS; DBS BURR HOLE COVER; DBS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight47 KG